Can anybody help me with this problem?
-
So i started taking Prozac, since my doctor had prescribed it to me. And I have been feeling increased agitation and that stuff in general, I do not know if this is a side effect or not since i had not researched it much. If anybody has an answer for my question I would appreciate it.
-
This post is deleted!
-
did you start getting dizzy?
-
Are you currently feeling agitated right now? I am no doctor. But i would recommend asking your doctor because theres not much i can do related to medicine. I take medicine myself for my bipolar depression
-
Are you currently feeling agitated right now? I am no doctor. But i would recommend asking your doctor because theres not much i can do related to medicine. I take medicine myself for my bipolar depression
-
@Jared it faded out a while ago, apparently after further research i figured out that mood changes like this are common on the first few doses of this medicine..
Hello! It looks like you're interested in this conversation, but you don't have an account yet.
Getting fed up of having to scroll through the same posts each visit? When you register for an account, you'll always come back to exactly where you were before, and choose to be notified of new replies (either via email, or push notification). You'll also be able to save bookmarks and upvote posts to show your appreciation to other community members.
With your input, this post could be even better ๐
Register Login
